# SDR DALA2021072904274

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 65,525 hours, 25,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7855607) DURING INSPECTION FOUND OVER WING EMERGENCY EXIT LIGHTS AND INTERIOR EMERGENCY EXIT LIGHTS AT SEAT ROWS 21, 22, 23, AND 24 INOP. R/R POWER SUPPLY BATTERY PACK IAW B737 AMM 33-51. OPS CHECK GOOD.
